The Annals of Mathematical Statistics

Admissibility of Estimators of the Mean Vector of a Multivariate Normal Distribution with Quadratic Loss

William E. Strawderman and Arthur Cohen

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 1 (1971), 270-296.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693511

Digital Object Identifier
doi:10.1214/aoms/1177693511

Mathematical Reviews number (MathSciNet)
MR281293

Zentralblatt MATH identifier
0249.62013

JSTOR
links.jstor.org

Citation

Strawderman, William E.; Cohen, Arthur. Admissibility of Estimators of the Mean Vector of a Multivariate Normal Distribution with Quadratic Loss. Ann. Math. Statist. 42 (1971), no. 1, 270--296. doi:10.1214/aoms/1177693511. https://projecteuclid.org/euclid.aoms/1177693511


Export citation